On Some Regularities in the Dynamic Response of Cyclic Periodic Structures

T.: Krzyzynski, K.: Popp, Walter Sextro

Research output: Contribution to journalArticle

Original languageEnglish
Pages (from-to)1597-1609
JournalChaos, Solitons & Fractals
VolumeVol. 11
Issue numberNo 10
Publication statusPublished - 2000

Cite this

Krzyzynski, T. ., Popp, K. ., & Sextro, W. (2000). On Some Regularities in the Dynamic Response of Cyclic Periodic Structures. Chaos, Solitons & Fractals, Vol. 11(No 10), 1597-1609.